| Model Number |
MMT-7008B |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they had sensor discrepancies.The customer¿s sensor glucose reading from the reported event was 40 mg/dl while their blood glucose reading was 89 mg/dl.Troubleshooting was performed.The customer stated that insulin delivery was suspended due to a low sensor glucose of 31 mg/dl.The suspend on low limit in the sensor setting was 60 mg/dl.The product will not be returned for analysis.